# SDR IPXA2015041488103

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 14,641 hours, 9,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN2AB302216
- Condition: Punctured
- Location: Frame 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 41R DAMAGED APPROXIMATELY 1.5" FWD OF FRAME 70 RT SIDE REPAIRED IAW EO A300-5310-57175-A.
